# SDR AALA202307031363

- Difficulty date: June 27, 2023
- Submitted: July 3, 2023
- Operation: Air carrier
- Aircraft: N928AN
- Make and model: Boeing 737823
- Aircraft serial: 29528
- Aircraft time: 61,248 hours, 25,483 cycles
- System (JASC): 2210 · Autopilot System
- Part: Connecting Rod
- Part number: UNKNOWN
- Condition: Out Of Adjust
- Location: Zone 100 - Fuse
- Stage of operation: NR
- How discovered: O
- Nature of condition: F
- Precautionary procedure: K

## Discrepancy

AIRCRAFT WAS GROUNDED: WHEN EITHER AUTOPILOT A OR B IS ENGAGED THE CONTROL COLUMN AILERON CONTROL JERKS MOMENTARILY IN A LEFT ROLLING MOTION. MAINTENANCE FOUND AUTOPILOT SYSTEM A AILERON ACTUATOR ROD ASSEMBLY OUT OF RIG. ACCOMPLISHED ACTUATOR ADJUSTMENT PER AMM 22-11-25-820-801. OPERATIONAL CHECK GOOD BOTH SYSTEMS PASS PER AMM 22-11-25-710-801.
